Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 144, NWS Wilmington, OH

May 22, 2011Pike County, Ross County, Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 7:05 PM EDT for Pike County, Ross County, Scioto County, Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:05 PM EDT (23:05 UTC)
Expired
May 22, 2011, 7:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:10 PM EDTTSTM WND DMG1 Nw Lucasville, OHTREES DOWN.
May 22, 7:28 PM EDTTSTM WND DMGBeaver, OHTWO LARGE TREES SNAPPED...BOTH FALLING ON SEPARATE MOBILE HOMES...DESTROYING THE HOMES. SEPARATE LARGE TREE UPROOTED ALSO IN THE SAME AREA.
May 22, 7:30 PM EDTHAIL 0.88Piketon, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS51 KILN 222305
SVRILN
OHC131-141-145-222345-
/O.NEW.KILN.SV.W.0144.110522T2305Z-110522T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 745 PM EDT.

* AT 703 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM POPLAR GROVE TO NEW BOSTON...MOVING
  EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHEELERSBURG...
  SCIOTODALE...
  KINCAID SPRINGS...
  LUCASVILLE...
  PIKE LAKE...
  SOUTH WEBSTER...
  PIKETON...
  WAVERLY...

IN ADDITION...BEAR CREEK...ELM GROVE...LYRA...WAKEFIELD...PORTSMOUTH
REGIONAL AIRPORT...MINFORD...IDAHO AND BUCHANAN ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3875 8288 3872 8301 3897 8327 3901 8327
      3905 8331 3911 8327 3922 8307 3921 8276
      3918 8276 3916 8278 3896 8280 3894 8275
      3886 8275 3885 8265 3875 8266 3874 8269
      3871 8269 3866 8287
TIME...MOT...LOC 2305Z 251DEG 44KT 3902 8327 3874 8289

$$
1 follow-up statement
432 
WWUS51 KILN 222337
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT SUN MAY 22 2011

OHC131-141-145-222345-
/O.CON.KILN.SV.W.0144.000000T0000Z-110522T2345Z/
PIKE OH-ROSS OH-SCIOTO OH-
737 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SCIOTO...SOUTHEASTERN ROSS AND EASTERN PIKE COUNTIES...

AT 733 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LINN TO 14 MILES EAST OF SOUTH
WEBSTER...MOVING EAST AT 50 MPH.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN PIKE...SCIOTO
AND SOUTHEASTERN ROSS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3875 8288 3872 8301 3891 8321 3907 8313
      3922 8307 3921 8276 3918 8276 3916 8278
      3896 8280 3894 8275 3886 8275 3885 8265
      3875 8266 3874 8269 3871 8269 3866 8287
TIME...MOT...LOC 2337Z 251DEG 44KT 3915 8279 3886 8241

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:30 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 22, 4:30 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN MAY 22 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING IN
THE WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH
THE AREA ON MONDAY AND REMAIN ACROSS THE REGION FOR MOST OF THE
WEEK. THIS WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH
THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE
AIRMASS. EXPECT THESE THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW
HOURS HOWEVER GENERALLY EXPECT THEM TO DECREASE IN SEVERITY AND
COVERAGE LATER THIS EVENING AROUND SUNSET. SOME ISOLATED ACTIVITY
WILL STILL BE POSSIBLE. A SHORTWAVE WILL MOVE THROUGH DURING THE
SECOND HALF OF THE NIGHT AND THEREFORE INCREASED PRECIPITATION
CHANCES DURING THIS TIME FRAME.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THIS AREA OF PRECIPITATION WILL MOVE OUT OF THE AREA DURING THE
MORNING HOURS. HOW FAST THIS PRECIPITATION MOVES OUT OF THE AREA AND HOW
MUCH RESIDUAL CLOUD COVER REMAINS WILL IMPACT AFTERNOON
DEVELOPMENT. BELIEVE THAT STORMS WILL MOVE OUT OF THE AREA EARLY
ENOUGH FOR THE ATMOSPHERE TO RECOVER BY THE LATE AFTERNOON HOURS.
SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS ON MONDAY. MORE WIDESPREAD PRECIPITATION WILL BE
POSSIBLE MONDAY NIGHT WITH THE FRONTAL BOUNDARY IN THE AREA.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A COLD FRONT WILL LAY OUT ACROSS THE REGION ON TUESDAY AS A FAIRLY
STRONG SHORT WAVE TREKS EASTWARD. THESE FACTORS WILL PROVIDE PLENTY
OF FORCING FOR SHOWERS AND THUNDERSTORMS. AS THIS SHORT WAVE MOVES
EAST DURING THE EVENING THE CHANCE OF RAIN SHOULD DIMINISH QUITE A
BIT ALTHOUGH CANNOT TOTALLY RULE OUT SOME LINGERING SHOWERS.

BREAK IN PRECIPITATION WILL BE SHORT-LIVED AS LIFT STARTS TO
INCREASE AGAIN LATE TUESDAY NIGHT AND THEN OVERSPREAD THE AREA ON
WEDNESDAY AS THE FRONT LIFTS BACK NORTH. SHOULD BE A GOOD CHANCE OF
STORMS PARTICULARLY IN THE AFTERNOON AS THE AIR MASS BECOMES
INCREASINGLY UNSTABLE SOUTH OF THE BOUNDARY.

AN UPPER LEVEL LOW LOCATED IN THE MID MISSISSIPPI VALLEY AT MIDWEEK
WILL SLOWLY OPEN UP AND LIFT THROUGH THE OHIO VALLEY AS ANOTHER
CLOSED LOW DROPS IN FROM THE NORTHWEST. THERE WILL BE HIGH
CHANCES OF PRECIPITATION UNTIL THE LEAD UPPER SYSTEM AND ASSOCIATED
SURFACE LOW AND COLD FRONT MOVE THROUGH THE FORECAST AREA ON FRIDAY.
TEMPERATURES WILL BECOME COOLER WITH A SUSTAINED CHANCE OF SHOWERS
OVER THE WEEKEND AS THE SECOND UPPER LOW SAGS INTO THE REGION.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A
KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS
FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND
CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR
DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL
INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR
CONDITIONS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, May 22, 3:53 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT SUN MAY 22 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-232000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
353 PM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS HAVE DEVELOPED DUE TO A WARM AND UNSTABLE AIRMASS.
SOME OF THESE STORMS WILL BE SEVERE THIS AFTERNOON AND THROUGH THE
EARLY EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO
ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF
THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED
PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-042>046-051>056-064-065-074-232000-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
353 PM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE PRESENT IN THE WARM AND UNSTABLE
AIRMASS THIS AFTERNOON. THERE IS A SLIGHT RISK THAT A FEW OF THESE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO
ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF
THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED
PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 22, 5:37 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             DENT                    39.19N 84.66W
05/22/2011  M2.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&
Local storm report, May 22, 5:40 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             PLEASANT PLAIN          39.28N 84.11W
05/22/2011  E1.25 INCH       WARREN             OH   PUBLIC

&&
Local storm report, May 22, 5:45 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             N LEBANON               39.43N 84.21W
05/22/2011  E0.50 INCH       WARREN             OH   NWS EMPLOYEE

&&

ANOVAK
Local storm report, May 22, 5:51 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             WHITE OAK               39.22N 84.61W
05/22/2011  E1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

ANOVAK
Special weather statement, May 22, 6:42 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT SUN MAY 22 2011

KYZ100-OHZ081-082-088-222345-
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
642 PM EDT SUN MAY 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...PIKE...ADAMS
AND EASTERN LEWIS COUNTIES THROUGH 745 PM EDT...

AT 638 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WEST UNION TO SANDY SPRINGS TO CAMP DIX...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...PORTSMOUTH...
FRANKLIN FURNACE...ROSEMOUNT...NEW BOSTON...LUCASVILLE...
SCIOTODALE...WHEELERSBURG...PIKETON...SOUTH WEBSTER AND WAVERLY.

ALSO...GARRISON...BLUE CREEK...REXTON...TURKEY CREEK LAKE...
WAMSLEY...SAINT PAUL...FRIENDSHIP AND FIREBRICK ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3856 8334 3886 8366 3919 8306 3916 8278
      3896 8280 3894 8275 3886 8276 3885 8265
      3880 8265 3875 8266 3873 8269 3869 8269
      3868 8276 3864 8276 3858 8284 3875 8288
      3872 8302 3859 8307 3849 8318 3841 8324
Local storm report, May 22, 6:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 S LYNCHBURG           39.22N 83.79W
05/22/2011                   HIGHLAND           OH   LAW ENFORCEMENT

            A FEW TREES DOWN

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:45 PM EDTSpecial Weather StatementILNBrown30 min
May 22, 2:50 PM EDTSpecial Weather StatementILNWarren25 min
May 22, 3:13 PM EDTSpecial Weather StatementILNWarren32 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningILNClinton, Warren52 min
May 22, 3:26 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto49 min
May 22, 3:45 PM EDTSpecial Weather StatementILNFayette30 min
May 22, 4:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway45 min
May 22, 4:07 PM EDTSpecial Weather StatementILNButler23 min
May 22, 4:16 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:23 PM EDTSevere Thunderstorm WarningILNPike, Ross52 min
May 22, 4:39 PM EDTSevere Thunderstorm WarningILNAdams36 min
May 22, 4:46 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:58 PM EDTSevere Thunderstorm WarningILNButler, Warren32 min
May 22, 4:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
May 22, 5:21 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
May 22, 5:24 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren51 min
May 22, 5:45 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren3 hr
May 22, 6:11 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross49 min
May 22, 6:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
May 22, 6:47 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike43 min
May 22, 6:56 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross34 min
May 22, 7:43 PM EDTSpecial Weather StatementILNHocking47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.